9 May 2012
Hello d2004trent. Taking either drug Celexa or Lexapro will cause problems in libido. Usually the dose is adjusted, more often than not its lessened. If that does not help resolve the issue, the drug is stopped and another is begun. Most psychiatric drugs with few exceptions can cause a person difficulties to some degree or another. Regards, pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
.It is my understanding that Lexapro is celexa however a couple of ingredients have been changed but the grouping ie ssri is the same, are people ...
5 answers • 4 Feb 2011
I have been taking Lexapro (generic) for about a week now and it's already helping me tremendously. However, I have experienced a pretty drastic ...
1 answer • 9 Apr 2012
Three years ago, I took celexa among other meds. It didnt work for me. My doctor recently prescribed me Lexapro with Risperdal. Celexa and Lexapro ...
3 answers • 19 Mar 2013